Jump to content

Search the Community

Showing results for tags 'seroplex'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, controversies, actions
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 3 results

  1. Hi, I really need some help.. I started to taking Seroplex 10 mg (lexapro, escitalopram in other name) and Nordaz 5 mg during 2 years In France, after my traumatic childhood and adulthood. I came to foreign country (France) to rescue myself. I was taking these drugs alone last 1 year, without a psy cause i met a real disaster one. I stoped taking drugs since 4 months cause i suddenly felt no need, i don't know how to describe. I took 1 month to stop them and after I was literraly in a hell physically for the first one month, and from seconde, in a hell except my body and nowadays I feel completely lost and the headache doesn't stop. It feels like squeezed hard enough and i can feel the pressure goes up in my head cause my ears go pop up like i was in the airplane and my nose get the pressure too, it pops up sometimes. I can concentrate on NOTHING, i'm just lost. When people talk to me I don't know what to answer, actually i don't even understand why they are talking. I feel totally disconnected from everything. I don't know what to do when i wake up in the morning till sleeping, I can't work neither. I become more and more real alone cause i have no one to rely on in this cold country..
  2. I need some serious help here, I'm new to this forum. I took lexapro for 4 years at 15 mg, I never felt good but I just thought it was my anxiety not the medicine. I had horrible shaking anxiety everyday and night, off balance dizziness, and i would get vertigo all the time which i never had before the Lexapro, i had DP and couldnt concentrate, I slept but would keep waking up. As of July 20, I have been off of Lexapro, my off balance feeling has gotten better the DP is gone and the vertigo is gone, but my anxiety is high and unbearable, I still have it most days all day with shakiness and heart palps. This morning when I woke up my body was literally shaking inside, my upper back was in pain felt off balance, I came home from walking I was still shaking badly, I went and took a shower I had to sit on the floor of the tub cuz I was shaking so bad and felt off balance. I shook in the shower so bad I cried hysterically. The anxiety lasted all day, it did calm down a bit but was very uncomfortable. Most days I feel like I'm dying and nobody understands including doctors. In ways I have gotten a bit better off Lexapro, but what I'm feeling is this withdrawal?
  3. Hi everybody! I am Julz, a 33 year-old female - polydrugged to my eye-balls Ten years ago, I fell into anorexia and depression, soon unveiling terrible anxiety. I was referred to a psychiatrist (in France) who prescribed me medication and also gave me psychotherapy. Regarding the medication, different combinations and doses where tried and I eventually found myself on a prescription which seemed to suit my troubled mind (Escitalopram, venlafaxine, clonazepam and diazepam) - did it ever do anything? I still haven't got a clue. I trusted this doctor. This is my initial prescription: Escitalopram: 20mg 20mg 20mg - (yes, that is 60mg...!!!) Venlafaxine(MR): - - 75mg - Clonazepam: - 2mg - 2mg Diazepam: - - - 10mg Time passed and psychologically, a lot changed. I moved away from where I used to live, totally changed my environment, and went for a fresh start. But I was still taking my medication as prescribed. My General Practitioner (in charge of my prescription in my new environment) convinced me to lower the Escitalopram (on the grounds that it was "bad for my heart") and I managed, between 2011 and 2013, to come from 60mg/day to 15mg. How? By jumping 5mg at a time every now and again. I had no idea... again, I more or less trusted this doctor who was willing to prescribe me the drugs I was clearly physically dependent on. The withdrawals I experienced were uneventful. I did feel something was happening but within a few days, I always felt the same as before the drop. Between 2010 and 2014, a LOT had changed as I finally got an MSc BUT I had fallen into terrible exhaustion and had no life. How did I get my degree? A struggle every day. I then began to question this cocktail of drugs, I'd been on them for 10 years and was still taking them as prescribed because I was physically dependent. That was clear enough! It then hit me: my meds were probably incapacitating me rather than providing any help! The realisation came as in January 2013, after I managed to lower my Escitalopram intake from 20 to 15mg/day in a single 5mg step (...), I began to feel even more tired during the day, exhausted - I simply had to nap every single day. After some personal research, I went to my GP and told him I didn't believe in keeping our focus on the Escitalopram because it seemed that the more I decreased it, the more sleepy I'd get during the day, considering my benzo intake (at that point, I was taking 3 hours' naps), and I could not live like that! Fortunately, before I was able to drop a pill here and there as instructed by my GP, I found the BenzoBuddy website and managed to find a taper method to gradually come off clonazepam. From December 2014 to July 2015, I came from 4mg to 2mg and am now below 1.9mg and still tapering off successfully. I decided to join Surviving Antidepressants as I want off ALL any medication which alters who I am. I believe in other ways to manage my weaknesses - I am not ill, I have a tendency to be anxious and this is not new, I was an anxious child but I had emotions too. I'd like my emotions and my whole life back... I realise I know NOTHING about anti-depressants, I surely did not know about Escitalopram's potency and am still in shock from the news. My initial plans (supported by a psychiatrist I saw in February 2015) were to come off clonazepam (bz), then diazepam (bz), then Escitalopram, then Venlafaxine. In the light of what I read on this wonderful site, I wonder whether I should stay of Valium (diazepam) while at least tapering off Escitalopram, when I am done with clonazepam... I realise I need knowledge myself because sadly, doctors haven't been helpful at all... so far... Thanks for welcoming me on your wonderful Forum! Julz xxx
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy